Hi, I have a question for anyone who has ever taken Zoloft, I want to taper off I have been on it for about 12 weeks, I have decided that my behavorial therapist is great, talking to her really helps, I do not like the way the drugs make me feel or the side effects, or the withdrawal eveyone talks about, I have spoken to my doctor, but his method seems to quick, like I more than likely would have bad withdrawal, I take 25 miligrams. Any Advice would be great!! Amy
No, I still hear you can get withdrawal from any dose whether it be 12.5 or 150 milligrams of the zoloft, I have 3. children from ages almost 8 to 4yrs. old I need to be there for them, without crazy withdrawal symptoms, that is why I need anyone who has ever taperd off this to give me some good advice. Thanks Anyway. Amy P.S. I do not need to be scared about this anymore, thats why I need help.
What ever you do DO NOT GO COLD TURKEY! I was on it for like 5 years and got into my head one day to quit and didn't ask my doctor or anything and it was the WORST 2 months of my entire life. So bad in fact that I will NEVER take anything like that again. It did what it was prescribed for, don't get me wrong, but I literally thought I was going crazy during withdrawals. I had tremors, sweats, migranes, hallucinations, nauseau... you name it. My doctor told me later on that going cold turkey off of Zoloft is the closest thing you can get to going cold turkey off of heroine. She told me that all of it could have been avoided if I had stepped down my dosage by 5 milligrams each month. All I knew at the time is that I didn't want to take it anymore and since I'm hard headed... well I suffered.
I will not go cold turkey, I promise, I only took 25 miligrams anyway, because 50 ,when I tried it made me feel disoriented and it scared me really bad, I had a panic attack that was awful. How much did you take when you went cold turkey? I am down to about 15 milligrams or so, My therapist said my withdrawl should not be bad considering I have only been on it for a couple months not years, I am hoping she is right, I never really would have taken it, had I known about all the side effects and withdrawl my doctor said there was not anything to worry about, I feel misled because there is, and that makes me feel more scared and panicky than ever before even before the meds. Thank You for the info. Amy P.S. Do you feel better now, is there any long term effects on you, I hope not?
Yeah, major side affects... I had gained about 40lbs. and since quitting I've lost 25lbs. I had developed some sort of tremor... similar to someone with Parkinsons, but not quite as bad. That went away within weeks of quitting. I had almost no interest in sex and since then my family members say they can tell a big difference in me period. They said I was very somber and disconnected to everything. They say I'm my old spunky self again now. I went on the meds because of a very nasty divorce 6 years ago. I've gotten over it and moved on and not walking around with a dark cloud over my head now, so there is no need for that kind of thing. If I feel myself getting depressed, I start popping Vitamin B like crazy... always works! I try to make sure I laugh a lot... laughter is the best medicine there is. I can't remember exactly how many milligrams I was taking in the end, but it was a lot... like 100 mg. Good Luck getting off... you can do it!
Thank You so much for the encouragement!!! My son is starting to tell me that I do not seem interested in things that I used to love before The Zoloft, like I am in a haze, I do not want to be a blah mother or wife,I just want to be me again, I am finding my happy times are with my family and with their love and support I will fight this Zoloft withdrawal if it happens!!